| Model Number |
J339H |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown ob-gyn surgery on (b)(6), 2021 and suture was used.During the procedure, the needle detached from the suture while suturing.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: lot number? no further information is available.What tissue/location was suturing when pull off occurred? no further information is available.Were there any unexpected outcomes or complications as a result of this suture needle pull off event? no further information is available.Was the needle piece removed from the patient during the same procedure? no further information is available.No further information will be provided.